Minimum variance control of a class of nonlinear stochastic systems

An-Chen Lee*, Yuan Chuan Wang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The extension of the linear minimum variance controller to the nonlinear minimum variance controller is presented. The algorithm relies on the description of the underlying process by a nonlinear autoregressive moving average model and on the optimal (last squares) predictor to obtain an explicit control formula. It contains feedforward and feedback compensators which are all simple to be realized digitally. The theoretical basis of the procedures is presented along with simulation tests.

Original languageEnglish
Pages (from-to)345-351
Number of pages7
JournalChung-Kuo Chi Hsueh Kung Ch'eng Hsueh Pao/Journal of the Chinese Society of Mechanical Engineers
Volume9
Issue number5
StatePublished - 1 Oct 1988

Fingerprint Dive into the research topics of 'Minimum variance control of a class of nonlinear stochastic systems'. Together they form a unique fingerprint.

Cite this